On Topological Divisors of Zero in Topological Algebras
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 113-129
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a2,
author = {R.I. Hadjigeorgiou},
title = {On {Topological} {Divisors} of {Zero} in {Topological} {Algebras}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {113--129},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a2/}
}
R.I. Hadjigeorgiou. On Topological Divisors of Zero in Topological Algebras. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 113-129. http://geodesic.mathdoc.fr/item/MR_1992_39_a2/